MAUDE Adverse Event Report: SYNTHES GMBH GUIDE WIRE 3.2MM FOR PFNA BLADE; EXTRACTOR

SYNTHES GMBH GUIDE WIRE 3.2MM FOR PFNA BLADE; EXTRACTOR
Catalog Number 356.830
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date that the 40cm long pin used for the implantation of the proximal femoral nail antirotation (pfna) was broken.Concomitant device: unknown proximal femoral nail (pfna) (part# unknown, lot# unknown, quantity 1).This report is for one (1) guide wire 2.8mm length 460mm with hook.This is report 1 of 1 for (b)(4).

Brand Name
GUIDE WIRE 3.2MM FOR PFNA BLADE
Common Device Name
EXTRACTOR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11974620
Report Number8030965-2021-04759
Device Sequence Number1153348
Product Code HWB
UDI-Device Identifier07611819267985
UDI-Public07611819267985
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number356.830
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAILS: PFNA